# SDR SWAA2023053126632

- Difficulty date: April 12, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SLAT 1 LOWER SURFACE NOSE SKIN AT ACTUATOR RIB SS 451.97 AT LT WING 2023-257784<[01] TOOL P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DUE: 30-AUG-23.;[02] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00KH2JC;[03] CORRECTED ITEM 2: FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00KHZJC SEE INDIVIDUAL SIGN OFF BELOW.;[04] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00KHZJC SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETED.
